# SDR CA081001006

- Difficulty date: September 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: GNS430
- Condition: Shorted
- Location: Comm 1
- Part time: 31 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) NO PILOT OR COPILOT SIDE TONE ON COMM 1.  TECH FOUND THE AUDIO PHONE WIRE SHORTED BY THE SHIELDING.  REPAIRED AND SIDE TONES WERE RETURNED TO NORMAL.
